# SDR IXXA0400070S

- Difficulty date: May 1, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 75,918 hours, 30,152 cycles
- Engine: Ge CFM56*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Part time: 75,918 hours, 30,152 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION, FOUND LT WIND IB LE SLANT PANEL UPPER CAP CORRODED AT SEVERAL AREAS. STA XW.0 - XFS 164.000. REPAIR WAS ACCOMPLISHED. PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG 1. REMOVED CORROSION IAW SRM 51-1-8 PG 17-18. FOUND OUT OF LIMITS IAW SRM 57-2-1 PG 135-136. REMOVED CORRODED SLANT PANEL UPPER CAP IAW SRM 51-1-21 PG 1. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B INSTALLED NEW SLANT PANEL UPPER CAP IAW SRM 51-1-21 PG. 1
